# SDR DALA1100165804

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 2,469 hours, 786 cycles
- Engine: Pwa PW2040
- Engine time: 2,490 hours, 794 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Location: Nr 2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE AUTO THROTTLES DISCONNECTED.  ENGINE NR 2 ROLLED BACK TO 1.0 EPR OTHER ENGINE PARAMETERS WERE NORMAL.  ENG NR2 WOULD NOT RESPOND TO THRUST LEVER INPUTS.  FLIGHT CREW DIVERTED.  FLIGHT CREW PERFORMED AN UNEVENTFUL LANDING BUT WHILE ON TAXIWAY, GROUND PERSONNEL REPORTED A RT GEAR BRAKE FIRE.  ACFT WAS EVACUATED FROM THE LT SIDE, NO INJURIES REPORTED.  MX REPLACED ENG NR2 EEC, PMA STATOR AND MLG TIRES 3,4,7 AND 8. ANTI SKID SYS AND HIGH ENERGY STOP INSPECTIONS CHECKED GOOD.
